# SDR 2007UALA00610

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 45,516 hours, 15,779 cycles
- Engine: Pwa PW2037
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Light
- Condition: Inoperative
- Location: Rat Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AMBER UNLOCK LIGHT ON RAT SWITCH INOPERATIVE.   [SUP 05-18-07]  RELAMPED SWITCH AND OPS CHECK GOOD.  THIS DISCREPANCY IS ATTRIBUTED TO A FUSED LAMP.
